The McKay-Thompson series of Mathieu Moonshine modulo two

Thomas Creutzig, Gerald Höhn, Tsuyoshi Miezaki

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this note, we describe the parity of the coefficients of the McKay-Thompson series of Mathieu moonshine. As an application, we prove a conjecture of Cheng, Duncan, and Harvey stated in connection with umbral moonshine for the case of Mathieu moonshine.

Original languageEnglish
Pages (from-to)319-328
Number of pages10
JournalRamanujan Journal
Volume34
Issue number3
DOIs
Publication statusPublished - 2014 Aug
Externally publishedYes

Keywords

  • Mock modular forms
  • Moonshine

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The McKay-Thompson series of Mathieu Moonshine modulo two'. Together they form a unique fingerprint.

Cite this